Go to content
UR Home

Twisted Blanchfield pairings and decompositions of 3-manifolds

Friedl, Stefan, Leidy, Constance, Nagel, Matthias and Powell, Mark (2017) Twisted Blanchfield pairings and decompositions of 3-manifolds. Homology, Homotopy and Applications 19 (2), pp. 275-287.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.4310/HHA.2017.v19.n2.a14


We prove a decomposition formula for twisted Blanchfield pairings of 3-manifokls. As an application we show that the twisted Blanchfield pairing of a 3-manifold obtained from a 3-manifold Y with a representation ?: Z[pi(1)(Y)]-> R, infected by a knot J along a curve eta with ?(eta)not equal 1, splits orthogonally as the sum of the twisted Blanchfield pairing of Y and the ordinary Blanchfield pairing of the knot J, with the latter tensored up from Z[t,t (-1)] to 11.

Export bibliographical data

Item type:Article
Institutions:Mathematics > Prof. Dr. Stefan Friedl
Identification Number:
Keywords:KNOT CONCORDANCE; INVARIANTS; OPERATORS; twisted Blanchfield pairing; infection by a knot
Dewey Decimal Classification:500 Science > 510 Mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38822
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons